# SDR ASAA2019052029407

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 42,004 hours, 12,726 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EGT RED ENGINE LIMIT EXCEEDANCE BOX ILLUMINATED. GROUNDED - YES. COMPLIED WITH FIM TASK 71-00-00-740-801-F00 CLEARED RED ENGINE LIMIT EXCEEDANCE, ALSO FIM TASK 71-06-804, CONFIRMED WITH MTX CONTROL PEAK: 1038.5 RED: 950.0 C/W INTAKE AND EXHAUST INSP, NO DEFECTS NOTED. ACCOMP EGT SYS INSP REF AMM 77-22-01-200-801. J10 HARNESS FAILS RESISTANCE CHECK. REMOVED J10 HARNESS REF AMM 73-21-06-400-802-F00/73-21-06-400-803-F00. FINAL T49.5 SYSTEM TEMPS: S1-104.87, S2-97.13, S3-97.39, S4-108.73. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. ACCOMPLISHED POWER ASSURANCE REF AMM 71-00-00-700-813-F00, CKS GOOD.
